# SDR FDEA202103090697

- Difficulty date: March 9, 2021
- Submitted: March 18, 2021
- Operation: Air carrier
- Aircraft: N318FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46837
- Aircraft time: 100,861 hours, 30,558 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: AFA387119
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO STA. 1781 LOWER ANGLE -19 DAMAGE  REF DWG AFA3871 REMOVED AND REPLACED FABRICATED ANGLE -19 REF DAC DWG AFA3871 ALODINE AND PRIME  PRIME REF SRM 51-21-01 VOL.2.
